MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,4.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,4.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10108
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the cuff didn't inflate during the inflation test before use.Therefore, a new kit was used instead." this occured prior to use during functional testing.No patient harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of "unable to inflate - cuff" was confirmed based upon the sample received.The returned et tube was found to have its inflation line severed where it enters the tube.A device history record review was performed, and no relevant findings were identified.All et tubes are 100% inspected for inflation and deflation at the time of manufacturing.It could not be determined when or how the et tube got damaged, but it is unlikely that this type of damage was present at the time of manufacturing.Teleflex will continue to monitor and trend on this issue.

Brand Name
ET TUBE,CF,4.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19014204
Report Number3003898360-2024-00302
Device Sequence Number8156444
Product Code BTR
UDI-Device Identifier04026704396740
UDI-Public04026704396740
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5-10108
Device Lot Number73C2300030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown